Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 25, NWS Charleston, SC

May 11, 2015Colleton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at May 11, 2015, 2:43 PM EDT for Colleton County, South Carolina. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 2:43 PM EDT (18:43 UTC)
Expired
May 11, 2015, 3:45 PM EDT
In force
62 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 62 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 2:50 PM EDTTSTM WND DMG4 S Cottageville, SCTREE KNOCKED DOWN ACROSS ROUND O ROAD NEAR THE INTERSECTION OF JACKSONBORO ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS52 KCHS 111843
SVRCHS
SCC029-111945-
/O.NEW.KCHS.SV.W.0025.150511T1843Z-150511T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
243 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 345 PM EDT

* AT 243 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  COTTAGEVILLE...OR 9 MILES EAST OF WALTERBORO...MOVING EAST AT 15
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WALTERBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3306 8051 3306 8046 3305 8044 3305 8040
      3303 8039 3302 8041 3297 8042 3291 8041
      3289 8039 3287 8040 3284 8039 3282 8040
      3279 8043 3276 8045 3273 8045 3272 8043
      3272 8068 3304 8065 3307 8053
TIME...MOT...LOC 1843Z 275DEG 12KT 3287 8051 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
766 
WWUS52 KCHS 111857
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
257 PM EDT MON MAY 11 2015

SCC029-111945-
/O.CON.KCHS.SV.W.0025.000000T0000Z-150511T1945Z/
COLLETON SC-
257 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR COLLETON COUNTY...

AT 257 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COTTAGEVILLE...OR 12 MILES SOUTH OF GIVHANS FERRY STATE PARK...MOVING
EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WALTERBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3306 8051 3306 8046 3305 8044 3305 8040
      3303 8039 3302 8041 3297 8042 3291 8041
      3289 8039 3287 8040 3284 8039 3282 8040
      3279 8043 3276 8045 3273 8045 3272 8043
      3272 8068 3304 8065 3307 8053
TIME...MOT...LOC 1857Z 275DEG 12KT 3287 8045 

HAIL...1.00IN
WIND...60MPH
 
$$
154 
WWUS52 KCHS 111918
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EDT MON MAY 11 2015

SCC029-111945-
/O.CON.KCHS.SV.W.0025.000000T0000Z-150511T1945Z/
COLLETON SC-
318 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR COLLETON COUNTY...

AT 317 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIVHANS FERRY
STATE PARK...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS 
THUNDERSTORM BLEW A TREE DOWN ONTO ROUND O ROAD.  

LOCATIONS IMPACTED INCLUDE...
WALTERBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3306 8051 3306 8046 3305 8044 3305 8040
      3303 8039 3302 8041 3297 8042 3291 8041
      3289 8039 3287 8040 3284 8039 3282 8040
      3279 8043 3276 8045 3273 8045 3272 8043
      3272 8068 3304 8065 3307 8053
TIME...MOT...LOC 1917Z 237DEG 12KT 3299 8041 

HAIL...<.75IN
WIND...60MPH
 
$$
134 
WWUS52 KCHS 111949
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
349 PM EDT MON MAY 11 2015

SCC029-111959-
/O.EXP.KCHS.SV.W.0025.000000T0000Z-150511T1945Z/
COLLETON SC-
349 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.

LAT...LON 3306 8051 3306 8046 3305 8044 3305 8040
      3303 8039 3302 8041 3297 8042 3291 8041
      3289 8039 3287 8040 3284 8039 3282 8040
      3279 8043 3276 8045 3273 8045 3272 8043
      3272 8068 3304 8065 3307 8053
TIME...MOT...LOC 1947Z 275DEG 12KT 3299 8041 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:41 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 11, 1:41 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
141 PM EDT MON MAY 11 2015

.SYNOPSIS...
THE REMNANTS OF ANA WILL LIFT NORTHEAST ACROSS EASTERN NORTH CAROLINA
AND ALONG THE MID-ATLANTIC COAST THROUGH TONIGHT. MEANWHILE...A COLD
FRONT WILL APPROACH FROM THE NORTHWEST...MOVING THROUGH THE AREA
TUESDAY NIGHT. THE FRONT WILL LIKELY STALL OR DISSIPATE JUST SOUTH
OF THE AREA MIDWEEK WHILE HIGH PRESSURE BUILDS FROM THE NORTH AND
THEN BECOMES CENTERED OVER THE WESTERN ATLANTIC THIS WEEKEND AND EARLY
NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A WEAK MID-LEVEL RIDGE CURRENTLY EXTENDS ACROSS CENTRAL AND
EASTERN GA INTO WESTERN SC. A WEAK SHORT WAVE OVER THE SC UPDATE
AS SEEN ON WATER VAPOR IMAGERY WILL DRIFT ESE TODAY...PROVIDING A
FOCUS FOR AFTERNOON CONVECTION ACROSS THE SC MIDLANDS AND PEE DEE
REGION. THE AFOREMENTIONED RIDGE AXIS WILL MAINTAIN A FAIRLY
STRONG CAP ACROSS OUR SOUTHEAST GA COUNTIES...THUS CUMULUS
DEVELOPMENT WILL BE SLOW TO OCCUR. SLIGHTLY DEEPER MOISTURE IN
SOUTHERN SC AND BETTER MID-LEVEL LAPSE RATES AS THE VORT MAX DROPS
INTO THE AREA SHOULD ACCOMMODATE ISOLATED TO SCATTERED TSTMS
DURING THE AFTERNOON. ALTHOUGH THE AFTERNOON SEA BREEZE COULD BE
ENOUGH FORCING TO SQUEEZE OUT AN ISOLATED SHOWER OR STORM ALONG
THE GA COAST...IT WILL PUSH FARTHER INTO SOUTHERN SC AND INTERACT
WITH UPSTREAM CONVECTION. THUS...INITIAL PULSE MODE CONVECTION
COULD TRANSITION TO MULTI-CELLUAR LATE THIS AFTERNOON AS THE SEA
BREEZE INTERACTS WITH EXISTING ACTIVITY. THE HIGH RES GUIDANCE
CONTINUES TO INDICATE THE BEST COVERAGE OF CONVECTION ACROSS OUR
INLAND SC ZONES WHICH IS WHERE WE ARE SHOWING THE HIGHEST POPS. WE
ONLY MADE SOME MINOR TWEAKS TO THE ONGOING FORECAST FOR TODAY.
VERY WARM THICKNESSES WILL SUPPORT HIGHS REACHING THE LOWER 90S IN
MANY AREAS. SEVERE WX POTENTIAL IS LOW THOUGH AN ISOLATED
STRONG/SEVERE STORM IS POSSIBLE.

TONIGHT...MAINLY QUIET WEATHER AFTER EARLY EVENING CONVECTION
DISSIPATES. WARM CONDITIONS ONCE AGAIN WITH LOW IN THE UPPER 60S
TO NEAR 70 MANY AREAS.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
TUESDAY...A WARM DAY IS EXPECTED AHEAD OF A COLD THAT ENTERS THE
AREA FROM THE NORTHWEST TUESDAY NIGHT INTO EARLY WEDNESDAY. A LACK
OF SIGNIFICANT FORCING SHOULD LIMIT CONVECTIVE COVERAGE DURING THE
DAY ON TUESDAY...BUT THE FORECAST WILL STILL SHOW ISOLATED SHOWERS
AND THUNDERSTORMS ACROSS MUCH OF THE AREA GIVEN STRONG SFC HEATING
ALONG/AHEAD OF AN INLAND MOVING SEABREEZE. TEMPS SHOULD BE THE
WARMEST OF THE WEEK...WITH HIGHS IN THE LOWER 90S AWAY FROM THE
COAST. SHOWERS AND/OR THUNDERSTORMS COULD THEN BECOME SCATTERED IN
COVERAGE TUESDAY NIGHT AS THE COLD FRONT MOVES THROUGH...BUT THE
STRENGTH/INTENSITY OF ACTIVITY WILL LIKELY BE LIMITED DUE TO THE
LOSS OF DAYTIME HEATING. TUESDAY NIGHT LOWS SHOULD RANGE IN THE
MID/UPPER 60S.

WEDNESDAY...THE COLD FRONT WILL SHIFT SOUTH OF THE AREA BEFORE
STALLING/WEAKENING THROUGHOUT THE DAY. HIGH PRESSURE WILL THEN BUILD
BEHIND THE FRONT FROM THE NORTH...RESULTING IN SLIGHTLY COOLER TEMPS
OVER THE REGION. IN GENERAL...HIGH TEMPS SHOULD PEAK IN THE LOWER
80S IN NORTHERN AREAS TO MID/UPPER 80S IN SOUTHEAST GEORGIA. A
SLIGHT CHANCE OF SHOWERS WILL REMAIN IN THE FORECAST...BUT EXPECT
THE GREATEST COVERAGE TO OCCUR OVER LOCATIONS SOUTH OF INTERSTATE 16
IN SOUTHEAST GEORGIA. A THUNDERSTORM OR TWO CAN NOT BE RULED
OUT...MAINLY IN SOUTHERN MOST AREAS ALONG THE ALTAMAHA RIVER.

THURSDAY...SFC HIGH PRESSURE TO OUR NORTH WILL SLIDE TOWARD THE
EASTERN SEABOARD BEFORE SHIFTING OFF THE MID ATLANTIC COAST LATE.
DESPITE STRONG RIDGING ALOFT...TEMPS WILL REMAIN A FEW DEGREES
COOLER THAN THE PREVIOUS DAY AS AN ONSHORE DEVELOPS ALONG THE
SOUTHWESTERN EDGE OF THE HIGH CENTERED TO THE NORTHEAST. MOST AREAS
WILL REMAIN DRY...BUT A FEW SHOWERS AND PERHAPS A THUNDERSTORM COULD
DEVELOP MAINLY OVER AREAS SOUTH OF INTERSTATE 16 IN SOUTHEAST
GEORGIA. AFTERNOON HIGHS SHOULD RANGE IN THE UPPER 70S NEAR THE
COAST TO MID 80S WELL INLAND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SFC HIGH PRESSURE WILL BECOME CENTERED OVER THE WESTERN ATLANTIC BY
THE WEEKEND...RESULTING IN SLIGHTLY COOLER TEMPERATURES INTO LATE
WEEK AS ONSHORE FLOW PERSISTS ALONG THE SOUTHWESTERN EDGE OF THE
RIDGE AXIS. OVERALL HIGH TEMPS SHOULD RANGE IN THE UPPER 70S TO
LOWER 80S ON FRIDAY. BY SATURDAY...THE SFC FLOW WILL BECOME MORE
SOUTH/SOUTHEAST AS THE SFC HIGH BECOMES CENTERED OVER THE ATLANTIC.
THE PATTERN WILL FAVOR CHANCES OF SHOWERS/THUNDERSTORMS AND SLIGHTLY
WARMER TEMPS LATE WEEKEND INTO EARLY NEXT WEEK AS MOISTURE DEEPENS
OVER THE SOUTHEAST AND A SERIES OF MID LVL SHORTWAVES SHIFT OVER THE
AREA. IN GENERAL...HIGH TEMPS SHOULD RANGE IN THE LOW TO MID 80S
LATE WEEKEND AND EARLY NEXT WEEK...WARMEST INLAND.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
AFTERNOON THUNDERSTORMS HAVE BEGUN TO POP UP...MAINLY AROUND KCHS.
THIS ACTIVITY WILL CONTINUE UNTIL MID-AFTERNOON BEFORE LIFTING
NORTH WITH THE SEA BREEZE LATE. OVERNIGHT WE SHOULD SEE CLEARING
SKIES WITH MODEST SOUTH TO SOUTHWEST WINDS. ANY CONVECTION ON
TUESDAY WILL LIKELY BE AFTER 18Z WHEN A FRONT DROPS TOWARD THE
AREA.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL
OUTSIDE SCATTERED DIURNAL CONVECTION THROUGH LATE WEEK.

&&

.MARINE...
A SW TO S SYNOPTIC FLOW NOW IN PLACE OVER THE WATERS THROUGH
TONIGHT. WINDS WILL MAINLY BE 15 KT OR LESS WITH SEAS 2 TO 4 FT.

TUESDAY THROUGH FRIDAY...A WEAK COLD FRONT WILL THEN APPROACH THE
AREA TUESDAY NIGHT INTO EARLY WEDNESDAY...BEFORE STALLING AND/OR
DISSIPATING SOUTH OF THE WATERS BY THURSDAY. HIGH PRESSURE WILL
BUILD FROM THE NORTH ON THURSDAY BEFORE BECOMING CENTERED OVER THE
WESTERN ATLANTIC LATE WEEK. SOUTHERLY FLOW COULD PEAK TO 15-20 KTS
IN OUTER GEORGIA WATERS AHEAD OF THE FRONT ON TUESDAY...BUT WILL
THEN BECOME MUCH WEAKER LATE WEEK AS HIGH PRESSURE BECOMES
CENTERED JUST NORTH OF THE WATERS. SEAS WILL RANGE BETWEEN 2-4 FT
THROUGH MIDWEEK...BUT WILL GRADUALLY BUILD UP TO 3-5 FT AS
NORTHEAST/EAST FLOW OCCURS OVER COASTAL WATERS LATE WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...DPB
LONG TERM...DPB
AVIATION...JRL
MARINE...DPB
Hazardous weather outlook, May 11, 4:27 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
427 AM EDT MON MAY 11 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-120830-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
427 AM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 11, 2:15 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
215 PM EDT MON MAY 11 2015

SCZ045-050-111845-
CHARLESTON SC-INLAND BERKELEY SC-
215 PM EDT MON MAY 11 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES UNTIL 245 PM EDT...

AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF JAMESTOWN...OR 11 MILES NORTHWEST OF
MCCLELLANVILLE...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN AND HAMPTON PLANTATION STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3306 7967 3323 7984 3334 7976 3332 7974
      3332 7971 3330 7967 3327 7956 3326 7956
      3325 7953 3324 7949 3325 7948 3324 7948
      3324 7947 3323 7947 3324 7946 3322 7946
      3321 7943 3318 7940
TIME...MOT...LOC 1815Z 242DEG 21KT 3318 7963

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:15 PM EDTSpecial Weather StatementCHSBerkeley30 min
May 11, 2:24 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston66 min
May 11, 3:01 PM EDTSpecial Weather StatementCHSBerkeley29 min
May 11, 3:26 PM EDTSpecial Weather StatementCHSColleton34 min
May 11, 3:40 PM EDTSpecial Weather StatementCHSJasper35 min
May 11, 4:11 PM EDTSpecial Weather StatementCHSHampton34 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.